| Catalog Number |
912030 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the suture fractured when the surgeon applied tension after implantation.The surgery was successfully completed with a second device.No patient consequences resulted from the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).E1: full establishment name - (b)(6) hospital.G2: foreign - event occurred in japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.